MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL VANTAGE ARC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL VANTAGE ARC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a suspected deviation on dbs position on right brain hemisphere.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The arc system has been investigated and no mechanical error has been found and the accuracy of the system is within specification.The user has also used the system after mechanical investigation with good results.It is judged that the information and warnings in the instructions for use are sufficient for proper handling of the leksell vantage stereotactic system.

Brand Name
LEKSELL VANTAGE ARC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
MDR Report Key8784336
Report Number9612186-2019-00005
Device Sequence Number1876905
Product Code HAW
UDI-Device Identifier07340048304399
UDI-Public07340048304399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1